# SDR USAA2013093000024

- Difficulty date: September 28, 2013
- Submitted: September 30, 2013
- Operation: Air carrier
- Aircraft: N813AW
- Make and model: Airbus A319-132
- Aircraft serial: 1223
- Aircraft time: 46,617 hours, 19,068 cycles
- System (JASC): 4990 · APU Oil System
- Part: O-Ring
- Condition: Leaking
- Location: Apu
- Stage of operation: TX
- How discovered: O
- Nature of condition: K, B
- Precautionary procedure: O

## Discrepancy

CREW REPORTED THE CABIN FILLED WITH LIGHT WHITE SMOKE WHILE DEPLANING. PASSENGERS COMPLAINED ABOUT THE ODOR AND SMOKE.  ENGINES HAD BEEN SHUTDOWN APPROXIMATELY 10 MINUTES.  APU WAS RUNNING WITH THE APU BLEED SELECTED ON.  GATE POWER INOP.  MX COMPLIED WITH JC 26L00021001 AND FOUND APU TURBINE LUBE SCAVENGE LINE AT CASE ENTRY LEAKING CONTINUOUSLY. R & R APU TURBINE BEARING LUBE SCAVENGE O-RING AT CASE ENTRY. RAN APU. LEAK CHECK IS GOOD. CLEANED APU INLETS, DOORS AND COMPARTMENT IAW 49-00-00-100-001-A.  COMPLIED WITH JC 26L00021002 AND 26L00021004.
